# SDR DALA2023050303439

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 70,326 hours, 8,940 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 DURING CLIMB PASSING F330 ECAM DOOR/AFT R CABIN MSG. PRESSURE NORMAL NO AUDIBLE LEAK AT 4R DOOR. CORRECTIVE ACTION: PSCU FAULT :"PROX SENSOR 22MJ/24MJ/PSCU (5MJ)". ATA 527111. CHECKED PROX SWITCH ADJUSTMENT FOR 22MJ & 24MJ. WITHIN LIMITS. REPLACED 22MJ & 24MJ AND ADJUSTED TO CORRECT DIMENSIONS. PERFORMED REQUESTED WIRE CHECKS FROM 22MJ & 24MJ TO PSCU 5MJ. ALL WIRES READ 5.4 OHMS. PERFOMED PSCU BITE TEST. TEST OK. DOOR INDICATIONS OPERATE NORMAL. (4741998)
